# SDR DALA2021120607519

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 19,363 hours, 2,428 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 LAV 201 O2 PANEL LATCH BROKEN. CORRECTIVE ACTION: SECURED LAV O2 PANEL LATCH. (2039326)
